# SDR SWAA082543

- Difficulty date: May 10, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N372SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26599
- Aircraft time: 50,026 hours, 43,059 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 654456115
- Part serial: 9083
- Condition: Faulty
- Location: Spoiler
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

WHEN SELECTING FLAPS TO 5 DEGREES DURING APPROACH A DEFINITE FLUTTER IS FELT, AND AT CRUISE A RAPID YAWING WAS NOTED.  REMOVED AND REPLACED NR 2 SPOILER ACTUATOR PER MM.
